# SDR COMA0860146

- Difficulty date: February 25, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 20,237 hours, 17,236 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5382 - RECEIVED FLAP FAIL MESSAGE ON APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  COMPLIED WITH SI-2-27I0001 FLAP CAUTION MESSAGE FIRST EVENT MAINTENANCE ACTION.  FLAP SYSTEM WAS RESET WITH NO FURTHER MESSAGES.
